# SDR IPXA10158305

- Difficulty date: January 19, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 10,443 hours, 6,287 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4/C REPAIR SURVEY NR 131-W4-01 REPAIR DOUBLER IS GOUGED RT INBD FLAP UPPER OTBD SKIN REPAIR ACCOMPLISHED IAW EA 300-5753-01-A2139, REV. I/R AND UPS EO A30 0-5750-30419-A.
